# SDR 05FDEA03924

- Difficulty date: November 20, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727-200
- Aircraft serial: 21464
- Aircraft time: 41,309 hours, 26,069 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON CLIMBOUT NR 3 ENG OIL PRESS WENT TO 30PSI AND OIL T  EMP WENT TO 130C. SHUT DOWN ENG NR 3 IAW QRH AND RETURNED TO MEMPHIS.    ACCOMP ENG WINDMILLING CK AND R&R OIL FILTER PER M/M 72-00-00, PG 531. RAN ENG AND   OPS CKS GOOD AT IDLE. ADJ OIL PRESS RELIEF VALVE PER M/M 79-34-01. TOOK ACFT TO   HIGHPOWER AND ALL OPS CK'D GOOD.
